본문 바로가기
KERD
논문KCI 등재

MULTIPLE SOLUTIONS FOR A p-LAPLACIAN SYSTEM WITH NONLINEAR BOUNDARY CONDITION

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

A nonlinear elliptic problem involving p-Laplacian and nonlinear boundary condition is considered in this paper. By using the method of Nehari manifold, it is proved that the system possesses two nontrivial nonnegative solutions if the parameter is small enough.

Abstract

A nonlinear elliptic problem involving p-Laplacian and nonlinear boundary condition is considered in this paper. By using the method of Nehari manifold, it is proved that the system possesses two nontrivial nonnegative solutions if the parameter is small enough.

참고문헌 (42)

  1. R. P. Agarwal, "The Nehari manifold for the degen-erate p-Laplacian quasilinear elliptic equations", Adv. Math. Sci. Appl, 20(1), pp.37~50 (2010)
  2. C. O. Alves, "Nehari manifold and existence of positive solutions to a class of quasilinear problems", Nonlinear Anal, 60(4), pp.611~624 (2005)
  3. A. Anane, "Simplicit´e et isolation de la premi`ere valeur propre du p-Laplacien avec poids", C. R. Acad. Sci. Paris S´er. I Math, 305(16), pp.725~728 (1987)
  4. A. Anane, "Strongly nonlinear elliptic problems near resonance: a vari-ational approach", Comm. Partial Differential Equations, 15(8), pp.1141~1159 (1990)
  5. G. Barles, "Remarks on uniqueness results of the first eigenvalue of the p-Laplacian", Ann. Fac. Sci. Toulouse Math. (5), 9(1), pp.65~75 (1988)
  6. A. Bechah, "Existence and uniqueness of positive solution for subhomogeneous elliptic problems in RN", Rev. Mat. Apl, 21(1-2), pp.1~17 (2000)
  7. M. -F. Bidaut-V´eron, "Propri´et´es locales des solutions d’un syst`eme ellip-tique non lin´eaire", C. R. Acad. Sci. Paris S´er. I Math, 320(1), pp.35~40 (1995)
  8. L. Boccardo, "Some remarks on a system of quasilinear elliptic equations", Nonlinear Differential Equations Appl, 9(3), pp.309~323 (2002)
  9. J. F. Bonder, "Existence results for the p-Laplacian with nonlinear boundary conditions", J. Math. Anal. Appl, 263(1), pp.195~223 (2001)
  10. K. J. Brown, "The Nehari manifold for a semilinear elliptic equation involving a sublinear term", Calc. Var. Partial Differential Equations, 22(4), pp.483~494 (2005)
  11. K. J. Brown, "A fibering map approach to a semilinear elliptic boundary value problem", Electron. J. Differential Equations, 2007(69), pp.1~9 (2007)
  12. K. J. Brown, "A semilinear elliptic system involving nonlinear boundary condition and sign-changing weight function", J. Math. Anal. Appl, 337(2), pp.1326~1336 (2008)
  13. J. Chabrowski, "On multiple solutions for nonhomogeneous system of elliptic equations", Rev. Mat. Univ. Complut. Madrid, 9(1), pp.207~234 (1996)
  14. C. -Y. Chen, "The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions", J. Differential Equations, 250(4), pp.1876~1908 (2011)
  15. C. -Y. Chen, "The Nehari manifold for indefinite semilinear elliptic systems involving critical exponent", Appl. Math. Comput, 218(22), pp.10817~10828 (2012)
  16. M. Chipot, "Existence of positive solutions of a semilinear elliptic equation in Rn + with a nonlinear boundary condition", J. Math. Anal. Appl, 223(2), pp.429~471 (1998)
  17. M. Chipot, "On the solutions to some elliptic equations with nonlinear Neumann boundary conditions", Adv. Differential Equations, 1(1), pp.91~110 (1996)
  18. P. Cl´ement, "Existence of positive solutions for a nonvariational quasilinear elliptic system", J. Differential Equations, 166(2), pp.455~477 (2000)
  19. F. de Th´elin, "Quelques r´esultats d’existence et de non-existence pour une EDP elliptique non lin´eaire", C. R. Acad. Sci. Paris S´er. I Math, 299(18), pp.911~914 (1984)
  20. M. A. del Pino, "Global bifurcation from the eigenvalues of the p-Laplacian", J. Differential Equations, 92(2), pp.226~251 (1991)
  21. J. I. D´ıaz, "Volume 106 of Research Notes in Mathematics" (1985), Pitman
  22. E. DiBenedetto, "Degenerate Parabolic Equations" (1993), Springer-Verlag
  23. P. Dr´abek, "Nonlinear eigenvalue problem for p-Laplacian in RN", Math. Nachr, 173, pp.131~139 (1995)
  24. P. Dr´abek, "Bifurcation problems for the p-Laplacian in RN", Trans. Amer. Math. Soc, 349(1), pp.171~188 (1997)
  25. P. Dr´abek, "Positive solutions for the p-Laplacian: application of the fibering method", Proc. Roy. Soc. Edinburgh Sect. A, 127(4), pp.703~726 (1997)
  26. J. F. Escobar, "Uniqueness theorems on conformal deformation of metrics, Sobolev in-equalities, and an eigenvalue estimate", Comm. Pure Appl. Math, 43(7), pp.857~883 (1990)
  27. P. Felmer, "Existence and uniqueness of positive solutions for certain quasilinear elliptic systems", Comm. Partial Differential Equations, 17(11-12), pp.2013~2029 (1992)
  28. J. Garcia-Azorero, "A convex-concave problem with a nonlinear boundary condition", J. Differential Equations, 198(1), pp.91~128 (2004)
  29. Y. Li, "Asymptotic behavior of positive solutions of equation u + K(x)up = 0 in Rn", J. Differential Equations, 95(2), pp.304~330 (1992)
  30. P. Lindqvist, "On the equation div (|∇u|p−2∇u)+|u|p−2u = 0", Proc. Amer. Math. Soc, 109(1), pp.157~164 (1990)
  31. Z. Nehari, "On a class of nonlinear second-order differential equations", Trans. Amer. Math. Soc, 95, pp.101~123 (1960)
  32. Z. Nehari, "Characteristic values associated with a class of non-linear second-order differ-ential equations", Acta Math, 105, pp.141~175 (1961)
  33. W.-M. Ni, "Existence and non-existence theorems for ground states of quasilinear partial differential equations. The anomalous case", Rome, Acc. Naz. dei Lincei, Atti dei Convegni, 77, pp.231~257 (1986)
  34. M. ˆOtani, "On certain second order ordinary differential equations associated with Sobolev-Poincar´e-type inequalities", Nonlinear Anal, 8(11), pp.1255~1270 (1984)
  35. M. ˆOtani, "Existence and nonexistence of nontrivial solutions of some nonlinear degenerate elliptic equations", J. Funct. Anal, 76(1), pp.140~159 (1988)
  36. D. Pierotti, "On a Neumann problem with critical exponent and critical nonlinearity on the boundary", Comm. Partial Differential Equations, 20(7-8), pp.1155~11875 (1995)
  37. S. H. Rasouli, "The Nehari manifold for a class of concave-convex elliptic systems involving the p-Laplacian and nonlinear boundary condition", Nonlinear Anal, 73(10), pp.3390~3401 (2010)
  38. G. Tarantello, "On nonhomogeneous elliptic equations involving critical Sobolev exponent", Ann. Inst. H. Poincar´e Anal. Non Lin´eaire, 9(3), pp.281~304 (1992)
  39. P. Tolksdorf, "Regularity for a more general class of quasilinear elliptic equations", J. Differential Equations, 51(1), pp.126~150 (1984)
  40. T. -F. Wu, "On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function", J. Math. Anal. Appl, 318(1), pp.253~270 (2006)
  41. T. -F. Wu, "Multiple positive solutions for semilinear elliptic systems with nonlinear bound-ary condition", Appl. Math. Comput, 189(2), pp.1712~1722 (2007)
  42. Z. Wu, "Nonlinear Diffusion Equations" (2001), World Scientific Publishing Co. Inc

관련 논문AI추천

이 간행물의 다른 논문 (22건)